# SDR FDEA202307101194

- Difficulty date: July 10, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N123FE
- Make and model: Boeing 767-300
- Aircraft serial: 42716
- Aircraft time: 14,419 hours, 6,435 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Part number: 313T338069
- Condition: Cracked
- Location: Zone 400
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON AFT FAIRING, OTBD SIDE, FRAME ATTACH CLIP, AT APPROX. NAC STA 380, IS CRACKED REMOVED AND REPLACED ATTACH CLIP LOCATED ON #2 PYLON AFT FAIRING, OTBD SIDE, FRAME ATTACH CLIP, AT   APPROX. NAC STA 380, PER BOEING DWG 313T2303, REV -
